My Story

cydvs60

New
Messages
2
Reaction score
0
Points
0
I’m not actually new. I joined in 2013 but have been inactive since I believe April 2016. 1st seizure I was 19. Was told uncertain as why and put on Dilantin which took for 30 years. Had seizures in 2013 and was switched to Keppra. In April 2016 weaned off Keppra and stayed off meds for 1 1/2 years. Back on Keppra for short time. Didn’t like side affects so switched to lamictal. Having issues now I believe are side affects of it and looking for feedback on issues. I’ve been off of meds a couple of times lasting for around 2 years. I feel fortunate after hearing others stories.


Sent from my iPhone using Tapatalk
 

Porkette

Veteran
Messages
1,421
Reaction score
12
Points
148
Hi cydvs60,

Just like you I had to go off Keppra it gave me a hot temper and increased the seizures. Lamictal gave me a rash after being on it for only 4 days. To find the correct seizure med for yourself tell your Dr. to do a DNA test on you by doing this they can see your body chemistry and the amount of enzymes in your liver and match all of that up to the best seizure med with the least side effect or it will show if you are drug resistant like me. I started using cbd oil (medical marijuana) in a mouth spray and I am amazed on how that has reduced my seizures. I wish you the best of luck and May God Bless You!

Sue
 

Nakamova

Super Moderator / Thank You Queen
Moderator
Messages
16,509
Reaction score
13
Points
148
Welcome back cydvs60. :)

I've been on Lamictal for about a decade. I experienced some side effects in the first few months while my brain was adjusting to it, but nothing problematic since.

Everyone is different though -- the issues you are having could definitely be related to the Lamictal or to the dose level.
 

seagull

New
Messages
2,268
Reaction score
0
Points
0
What are side effects you all get with lamival...I unable see neurologist there is not one.so it have Carole will treat herself g.p is prat.on 200mg night morning and clobazam at night often needing more.Now having horns locked with doc about cloberzam he tells me it a benzodiazepine well what a surprise 30years on it as if I did.t know.
I told him refer me back to kings college London I know what they say’how it going Carole everything in working order I will say yes and see them one year later,,but I would like to come off gradually....usually something triggers me light being worse then emotional or physical problems.i fell over few weeks back torn meniscus torn crusiate arthritis registering at its worse few other odds and sods plus gout.that has made my ep tolerance level low but also due to have eye surgery which I terrified about.
Mother died and sister and me had falling out.everything been a mess son got kicked in nuts needed one nut removed it was real ouch moment he pass out when came round phoned me not a lot could do 300miles away.Also. To much information he was beside himself as you gentlemen must know good pint of blood in scrotal sack.i went on to ft made kids talk to me for an hour while son went off to scream and wait for wife take him to hospital.
But I want to cuts meds’ down best way to do it
 

cydvs60

New
Messages
2
Reaction score
0
Points
0
My memory so bad can’t even tell you how long I’ve been on this somewhere around a year I think. Having issues with my eyes I believe is from lamictal. My muscles and joints ache so bad I first thought was just old age but starting to think it too is med related. I feel so lethargic all the time. I have gained so much weight. Maybe because of no energy. I workout and try to eat healthy. Almost thinking Keppra was better except for the anger. Dilantin was the best. Mood and memory good and no problem with weight either way.


Sent from my iPhone using Tapatalk
 
Top